Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The existence of harmonic vibrations


Author: B. Viswanatham
Journal: Proc. Amer. Math. Soc. 4 (1953), 371-372
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056786-2
MathSciNet review: 0056786
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Norman Levinson, Transformation theory of non-linear differential equations of second order, Ann. of Math. (2) vol. 45 (1944) pp. 723-737. MR 0011505 (6:173h)
  • [2] J. L. Massera, The existence of periodic solutions of systems of differential equations, Duke Math. J. vol. 17 (1950) pp. 457-475. MR 0040512 (12:705g)
  • [3] N. Bourbaki, Topologie generale, p. 37.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056786-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society